BibTeX record journals/cma/Lupas11

download as .bib file

@article{DBLP:journals/cma/Lupas11,
  author       = {Alina Alb Lupas},
  title        = {On special differential superordinations using a generalized S{\u{a}}l{\u{a}}gean
                  operator and Ruscheweyh derivative},
  journal      = {Comput. Math. Appl.},
  volume       = {61},
  number       = {4},
  pages        = {1048--1058},
  year         = {2011},
  url          = {https://doi.org/10.1016/j.camwa.2010.12.055},
  doi          = {10.1016/J.CAMWA.2010.12.055},
  timestamp    = {Thu, 11 Feb 2021 23:29:11 +0100},
  biburl       = {https://dblp.org/rec/journals/cma/Lupas11.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics